# SDR SWI2025F00559

- Difficulty date: February 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR24L BETWEEN FS501.00 - FS517.00 AS MARKED  (C-CHECK RO 04/26/2025)REMOVED AND INSTALLED NEW STRINGER SECTION 24L AT FS 477- FS 517 REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH690-33200 REV N. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
